Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Lagrangian groups
HTML articles powered by AMS MathViewer

by J. F. Humphreys and D. L. Johnson PDF
Trans. Amer. Math. Soc. 180 (1973), 291-300 Request permission

Abstract:

We study the class $\mathcal {L}$ of Lagrangian groups, that is, of finite groups $G$ possessing a subgroup of index $n$ for each factor $n$ of $|G|$. These groups and their analogues were considered by McLain in [4] and the object of the present work is to extend the results in this article. We study the classes $(G) = \{ H|G \times H \in \mathcal {L}\}$ and also the closure of $\mathcal {L}$ under wreath products. We also consider the two classes $\mathfrak {X}$ and $\mathfrak {Y}$ introduced in [2] and [4] respectively.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99
  • Retrieve articles in all journals with MSC: 20D99
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 180 (1973), 291-300
  • MSC: Primary 20D99
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0318312-7
  • MathSciNet review: 0318312